# SDR HEEA077397

- Difficulty date: December 11, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N4031L
- Make and model: Snias AS350B2
- Aircraft serial: 2907
- Aircraft time: 3,078 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078010
- Part serial: 193M
- Condition: Leaking
- Location: Engine
- Part time: 3,078 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE DRAIN VALVE LEAKING FUEL AT PLUG.
